# SDR HEEA060398

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10761
- Make and model: Bell 206L-1
- Aircraft serial: 45381
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206070266009
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR STICKS AT ZERO AND 55 PERCENT WITH SEVERE FLUCTUATION.
